MathSciNet Relay Station
MathSciNet bibliographic data
MR2241160 47H04 (47H10 54H25)
Markin, Jack T. A selection theorem for quasi-lower semicontinuous mappings in hyperconvex spaces. J. Math. Anal. Appl. 321 (2006), no. 2, 862–866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement